So when I went to pick up my first batch of liquid Mirtazipine, I asked the pharmacist who the manufacturer was because I am sensitive to the difference in manufacturers for the same drug. He proceeded to tell me that "industry standard" for all pharmaceuticals is somewhere between 10-20% ( I think thats what he said, I can't remember exactly) as far as actual drug concentration goes. So, the 45mg tablets he used to make my liquid suspension could have 10-20% more or less than 45mg each. I am so sensitive that now I wonder how I'll ever start my taper.
I went from 15mg tablets of one manufacturer taken for the last 5 months to doubling up on 7.5mg tablets of a new manufacturer (Aurobindo) so that I could slowly adjust to that "brand" before moving to the liquid suspension because the liquid was made from Aurobindo tablets at a compounding pharmacy. I just so happened to have these 7.5mg Aurobindo tabs left over from before I upped my dose, otherwise I would have just gone straight to the liquid and dealt with the adjustment.
Anyway, I have been on the new manufacturer for over a week and have been getting on and off intense headaches (my main WD symptom from an earlier taper trial of 25% cuts) and I don't understand why. Could it be that the concentration of these tablets is so different from what I was using that maybe they are causing WD symptoms even though I have't begun to cut my dose? I have 15 days worth left on the Aurobindo (now in a new Rx of 15mg tabs) and then I move to the liquid. I just don't know what's causing these headaches but I am inclined to believe they are withdrawal because they do not respond to ANY of my usual remedies.
Any ideas?? Thanks in advance. Also, please let me know if I need to move this post to a different forum page.